# SDR SWAA2014062729454

- Difficulty date: June 21, 2014
- Submitted: June 27, 2014
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 28,277 hours, 16,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT Z ANGLE CORRODED BETWEEN STATION 747 TO 767, RBL 22.  R & R Z ANGLE IAW SRM.
